Couldn't find what you looking for?

TRY OUR SEARCH!

im 14 years old and im scared i might be pregnant.. im on the depo shot and i know its 99.7% effective but ive had slight bleeding, the skin around my nipples is darker, ive had a little cramping, my appetite has increased but after i eat i throw up or i feel very sick. my boyfriend is 18 and im really scared to tell him or anyone else. i don't know what to do. cause ive only been on the shot for a month and if i take a test now it could come up negative  even if i am pregnant. hellllppp me if you cann.

Loading...

If its not been past 13 weeks since the last depo shot and it was taken during or a few days after your menstrual period then you should be fine. .3% is quite negligible but anything can happen. When was the last time you had sex with your boyfriend? If you're skipping days after your due, take a home pregnancy test after a week or so.

Reply

Loading...


well the first week i was on it we had unprotected sex n my doctor said that if i were pregnant and took a test it could come up negative due to the shot. ive only been on it for a month and a half now so id have to wait until the shot wears off

Reply

Loading...